MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) SENSATION¿ SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC - COSTA RICA (COYOL) SENSATION¿ SHORT THROW; SNARE, FLEXIBLE
Model Number M00560321
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation small oval snare was prepared for use during a procedure.According to the complainant, during preparation, a hair was noted inside the sterile packaging.The procedure was completed with another sensation snare.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: an unused sensation snare was returned for analysis.Visual evaluation of the returned device found that the snare was in a sealed pouch and the sterile barrier was intact.Further examination noted that a hair was found inside the sealed package.The reported complaint that a foreign matter was found inside the sealed pouch was confirmed.The most probable root cause of this complaint is manufacturing-execution error.There is an investigation in place to address this issue.A review of the device history record (dhr) was performed and no deviations were found.A search of the complaint database revealed that no other complaints exist for the specified lot.

Brand Name
SENSATION¿ SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7454805
Report Number3005099803-2018-01231
Device Sequence Number806657
Product Code FDI
UDI-Device Identifier08714729283928
UDI-Public08714729283928
Combination Product (Y/N)N
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2020
Device Model NumberM00560321
Device Catalogue Number6032
Device Lot Number0021406285
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2018
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer05/15/2018
Initial Report FDA Received Date04/24/2018
Supplement Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1